Now showing items 1-2 of 2
A study on a class of q-Euler polynomials under the symmetric group of degree n
(INT SCIENTIFIC RESEARCH PUBLICATIONS, 2016)
Motivated by the paper of Kim et al. [T. Kim, D. S. Kim, H. I. Kwon, J. J. Seo, D. V. Dolgy, J. Nonlinear Sci. Appl., 9 (2016), 1077-1082], we study a class of q-Euler polynomials earlier given by Kim et al. in [T. Kim, ...
SOME NEW SYMMETRIC IDENTITIES INVOLVING q-GENOCCHI POLYNOMIALS UNDER S-4
(UNIV PRISHTINES, 2015)
In the paper, we derive some new symmetric identities of q-Genocchi polynomials arising from the fermionic p-adic q-integral on Z(p).